# SDR SIMA20150420005

- Difficulty date: April 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT SIGN ON LT ESCAPE HATCH TRIM SHROUD PANEL 251CLW IS INOPERATIVE.  R & R INOPERATIVE LT AFT EMER EXIT SIGN ON LT ESCAPE HATCH TRIM SHROUD PANEL 251CLW IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.  SEE ZONE 200 WC 06-400-24 FOR INSTALL OF PANEL 251.
